# SDR 2004FA0000109

- Difficulty date: December 29, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Make and model: Beech T44A
- Aircraft serial: 033
- Aircraft time: 15,341 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432625
- Condition: Broken
- Location: Rudder Pedal
- Part time: 15,341 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(BUNO 60981)  WHILE REMOVING RUDDER CONTROL LOCK DURING PREFLIGHT, THE PILOT SIDE LEFT RUDDER PEDAL BROKE OFF.  THE FAILED RUDDER PEDAL ASSEMBLY WAS MAGNESIUM, BUT WAS REPLACED WITH AN ALUMINUM ASSEMBLY (SAME PART NUMBER).  THIS WAS ONE OF SEVERAL FAILURES RESULTING IN A NAVY T-44A FLEET WIDE INSPECTION.
